# SDR DALA2018111006584

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOORBEAM STATION 986 FROM LBL=54 TO RBL=54 AT CABIN FLOOR STRUCTURE. REPAIR WAS PERFORMED ON FLOORBEAM STA 986 FROM LBL=54 TO RBL=54 AT CABIN FLOOR STRUCTURE PER ETI-37-18-544 REV 1 AND ERA 572892-14 REV ORIGINAL.
